Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 23, No. 2, pp. 115-123 (2007)
On the mappings of elliptic curves defined over Q into [0,1)^2
University of Debrecen
Abstract: See full text of the paper.
Keywords: Elliptic curves, reduction of elliptic curves, normalization of elliptic curves.
Classification (MSC2000): 14H52
Full text of the article:
[Previous Article] [Next Article] [Contents of this Number]
© 2007 ELibM and
FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition